# SDR DALA13030459205

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200, RBL 9 -RBL 45, FLOORBEAM CORRODED.   BLENDED CORROSION.  OUT OF LIMITS.  R & R FLOORBEAM IAW SRM 51-30-02.
